Hey yall, been gone for a while and I've missed you all. I was on Savella which was a new fibro med, but when I hit the 25mg things started to go down hill, dizziness, vision problems, 'brain zaps' headaches and when I talked to my dr he told me to stop taking it immediately and go to the ER, that strokes were a side effect and he thought I was having one! Fortunately, I wasn't having a stroke, but had I continued on taking it I most likely would have had one. The last wk I've been going through withdrawals, poor hubby called me Sybil a few times because of it.
Anyways, if your meds are giving you severe side effects or are just plain scary talk to your dr, he needs to know and it could be something bigger and worse. And it's not like there aren't millions of drugs out there one of them has to do something with as little side effects as possible.
Any idiot can face a crisis - it's day to day living that wears you out.
My train of thought derailed long ago, now I take the bus, few more stops, but I eventually get there.
FM, costocontritis, wide spread arthritis, fibroid tumors, PTSD, 2 heart attacks at 22, PID
Buspar 10mg Savella Titrition pack Acetometaphen 500mg, Ibuprofen 800mg, B-complex,